default-icon
Fever with body Pain
Sir/Madom I am suffering from fever with whole body pain by last 2 days , I have take general medicine ( Combiflame) 2 Tablets after take medicine fever goes with sweating and then after 3 to 5 hour again it comes.
268 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hello there. It's time to consult a physician in person and stop self medication. You may require a course of antibiotics. Get your routine tests done like CBC, urine complete, widal and MP. I HOPE YOU GET WELL SOON. REGARDS
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.